# SDR YENA201704250303

- Difficulty date: April 25, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N629JB
- Make and model: Airbus A320-232
- Aircraft serial: 2580
- Aircraft time: 45,758 hours, 16,280 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE, CORROSION WAS DISCOVERED ON LT WET AREA S23L Y1292 FLOORBEAM FRAME 67+12.   REMOVED AND REPLACED THE FLOORBEAM IAW SRM 53-00-14-283-002, & 53-41-14.
